Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A gradient estimate at the boundary for solutions of quasilinear elliptic equations

Authors: Ronald Gariepy and William P. Ziemer
Journal: Bull. Amer. Math. Soc. 82 (1976), 629-631
MSC (1970): Primary 35D10, 35B45; Secondary 35J25, 35J60, 35J67
MathSciNet review: 0419979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [LSW] W. Littman, G. Stampacchia and H. F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43-77. MR 28 #4228. MR 161019
  • [LU] O. A. Ladyženskaja and N. N. Ural'ceva, Linear and quasilinear elliptic equations, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1968. MR 35 #1955; 39 #5941.[Note] MR 244627
  • [M] V. G. Maz'ja, On the continuity at a boundary point of the solutions of quasilinear elliptic equations, Vestnik Leningrad. Univ. 25 (1970), no. 13, 42-55. (Russian) MR 43 #706. MR 274948
  • [ME] N. Meyers, Continuity property of potentials, Duke Math. J. 42 (1975), 157-166. MR 367235
  • [ST] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), fasc. 1, 189-258. MR 33 #404. MR 192177
  • [S ] J. B. Serrin, Jr., Local behavior of solutions of quasi-linear equations, Acta Math. 111 (1964), 247-302. MR 30 #337. MR 170096
  • [T] N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721-747. MR 37 #1788. MR 226198

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35D10, 35B45, 35J25, 35J60, 35J67

Retrieve articles in all journals with MSC (1970): 35D10, 35B45, 35J25, 35J60, 35J67

Additional Information


American Mathematical Society